Related with Vichy
Status of the Complaint
  •   Posted
  •   Replied
  •   Resolved

After I Applied Vichy Mineral 89 Serum Serious Skin Irritation Appeared

9
Y******
Y****** 1 week ago

I have been applying two drops of Vichy 89 mineral serum to my cleansed skin every evening and morning for the past week. On the first day of use, I experienced chin puffiness and redness. I believed there was no issue with the face serum, so I continued to use it. However, as the days passed, eczema-like redness and rashes appeared on my face. Even though I never placed my hand on my face, burning and itching soon ensued. I stopped using it immediately, but the dry, scaly lesions and intense itching associated with atopic dermatitis persist on my chin, upper cheeks, and temples. A product in which I had faith did not moisturize my face, but instead exacerbated its dryness and caused redness, blistering, burning, and itching. In addition, the use of this product resulted in the development of small whiteheads. I expect the company to compensate me for my financial and moral losses.

profile-icon
To post a comment or .

0 Comment